# SDR DXTA200601410

- Difficulty date: May 24, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 1,028 hours, 695 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Computer
- Condition: Pilot Error
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL ENGINE SET PARAMETER DID NOT MATCH TAKE OFF CONDITTION. - OBSERVED TAKE OFF POWER FOR THE DAY, NOTICED TEMPERATURE ROSE SIGNIFICANTLY. RECALCULATED PERFORMANCE USING CURRENT TEMPERATURE AND ENGINE PERFORMED NORMALLY IAW GULFSTREAM G200 AFM.
